Medicine Overview of Kefpod Suspension
Kefpod 18 gm Suspension Orange is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of Kefpod are Rash, Vomiting, Nausea, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kefpod 18 gm Suspension Orange is to be taken with food.
Kefpod 18 gm Suspension Orange is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on Kefpod Suspension
Your doctor has prescribed Kefpod 18 gm Suspension Orange to cure your infection and improve your symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
Discontinue Kefpod 18 gm Suspension Orange and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- Take it with food to avoid an upset stomach.
- Avoid consuming alcohol while taking Kefpod 18 gm Suspension Orange as it may cause increased side effects.
Kefpod Suspension related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Kefpod 18 gm Suspension Orange is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Kefpod 18 gm Suspension Orange is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Kefpod 18 gm Suspension Orange, since it may have possible effects such as rash and diarrhea.
Kefpod 18 gm Suspension Orange may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kefpod 18 gm Suspension Orange should be used with caution in patients with severe kidney disease. Dose adjustment of Kefpod 18 gm Suspension Orange may be needed. Please consult your doctor.
Kefpod 18 gm Suspension Orange is safe to use in patients with liver disease. No dose adjustment of Kefpod 18 gm Suspension Orange is recommended.
If you miss a dose of Kefpod 18 gm Suspension Orange, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Questions Related to Kefpod
i have yellow sticky cough at night lumps of cough is discharging. pls suggest some expectorant syrup for dry sticky cough so dat i get well soon. when i blow nose the viens of brains feel me like something is sticking badly
Dr. Vijay Verma
Ear Nose Throat Specialist
start with steam, tab mucinac 600 mg once a day for seven days to be dissolved in water, tab kefpod CV 200 mg bid for five days, tab lcz plus at night for five days
She is suffering from fever and cold for last 5 days. Fever is incurrent. Doctor has prescribed combiflam syrup, kozo cold, kefpod 100 and tuspel LS. Please advise as she is still not recovered.
Dr. Gopal Samdani
Monitor temp. If child has fever place a cool, damp washcloth on your child's forehead , Give your child a lukewarm tub bath or a sponge bath. Give a sponge bath as follows:- ? Use lukewarm water [90?F (32.2?C) to 95?F (35?C)] . Do not use cold water, ice, or rubbing alcohol, which will lower the child's body temperature too quickly. ? Sponge for 20 to 30 minutes. ? Stop if the child starts to shiver. If your child doesn't like the sponge bath or doesn't feel better after the bath, there is no need to give another one. You can use Paracetamol also along with above measures to control fever till you consult Dr.Dr need a diagnosis to suggest you medicine or give opinion. Diagnosis cannot be done without clinical examination of patient. There are many underlying causes of your symptoms. Different cause needs different treatment. Specific treatment cannot be given unless we establish exact underlying cause. Final and perfect diagnosis cannot be done without doing clinical examination of child. Please consult me or any other Paediatrician. will take detail history and will examine your child in detail. At time may ask you relevant investigations if necessary. All information will be used to determine exact underlying cause of problem. Depending upon cause will prescribe you treatment. Your child may need antibiotics. It is mandatory for the customer to have a prescription for the prescription medicines he/she is procuring. Valid prescription cannot be given without diagnosis.May need blood test
sir,I have been suffering from sinus for 5-6 yrs , left inner bone of nose has gone large for which nose remain constant block even i can breath from that left. Now i am taking kefpod-Az tablet During cold season its go worse condition, even some night i remain sleepless .Doctors recomend for operation But i am in fear to go for operation.I hope you can give me a proper recomendation .
Dr. Shubhra Chandan Pradhan
Ear Nose Throat Specialist
If it is not improving with medication then you have to go for operation. Some patients does not improve with medication. Before surgery u can try flutiflo nasal spray 2 puff twice for 1 month. See if there is any improvement. What type of surgery your doctor is advising
Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Frequently asked questions about Kefpod Suspension
Q. Is Kefpod an antibiotic?
Yes, Kefpod is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Q. Is Kefpod safe to use?
Kefpod is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Kefpod is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Q. Is Kefpod related to penicillin?
Kefpod belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Q. Can I take Kefpod with ibuprofen?
Kefpod can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Does Kefpod treat chlamydia?
Kefpod has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Q. Does Kefpod cover pseudomonas?
Kefpod has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
Q. Does cefuroxime have penicillin?
No, cefuroxime does not contain penicillin.
Q. Does Kefpod cover methicillin-resistant Staphylococcus aureus (MRSA)?
Kefpod is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Q. Does Kefpod cover enterococcus?
Kefpod has not been reported to be active against enterococcus.
Severely interacts with other drugs like
Taking Kefpod with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Magaldrate: Magflux, Magasip
Medicines with composition Sodium Bicarbonate: Sodamax, Sobinix, Sobimed, Zeitabin, Sobigia, Udosis, Soda Bicarb Glycerin, Diosis, Sodanet, Auxisoda
One of the following vendor pharmacies will deliver Kefpod 18gm Suspension Orange: NPS, DYL, AFT, HSP, WHP, SLC, BHA, KHD, DFP, ASP, SCH, SNH, RUS, SNG, HAT, VVN, PWN, MBP, SRG, MSD, KHP, KIM, HNP, GMA, AVS, MJT, NFP, WPL, KLC, AMM, PNQ, LCC, HLT, AAA, NVL, NEO, GPP, SHG, AYM, NTB, IAD, RHS, RWP, BRC, PSE, VSL, MTD, MTM, MAM, BGS, MKT, OMV, HEX, 9MM, FRS, RSA, DRA, DVH, VRS, KMC, HPC, KHC, BLS, DYG, TSS, SGC, PRN, PLT, CRN, TAP, ANT, JVN, GTC, JIV, HTV, PTI, SPV, NXG, NPH, SWA, RHL, SPF, PRL, AVC, MFN, KIS, RPI, GFL, PMA, RSS, NWP, PHN, RPA, OWN, RDH, SHC, ADT, IPP, HCP, QLF, GNC, SBL, APS, PHC, ABP, QTM, AMR, FRM, FIP, HGI, SIO, FGH, OHM, LMS, BTM, MKS, AHP, GEO, HBV, SJP, ESY, WSI, DLP, SVS, TNH, AYN, STA, MDO, KAL, AGT, GBL, ALC, VSC, USF, ATL, ANP, UPA, CPK, DZY, STS, UHP, ANS, BHS, DGN, IMC, HTS, RHW, CMC, TOM, AAR, GHR, MDN, SYN, ARD, SAA, ATP, BIO, RTL, BBN, BMJ, NLP, EVP, BJR, HMP, DLY, SCP, APT, MOM, MIL, BNC, BLP, UMP, SVH, ZEL, BNA, AVB, RKS, 1MH, RGH, ZPR, OIP, CZT, BHM, VJS, AXM, NXT, PPR, YAG, VNS, DPL, GGL, SMS, BLE, SPD, BBS, SLN, XMX, EMB, HZF, DPP, JSL, LHA, SMN, BHP, VHP, WDE, MPC, BSN, BAP, SBN, HPP, ENP, SDM, WHL, IPL, INC, RVC, LHP, MKE, MAP, OWP, MRS, SWP, HLP, SGH, PNT, EQN, GLD, GLM, UVD, CMD, BAL, AAY, RDR, NLC, PSF, HIP, HWS, OLT, GPT, ALY, SAH, AVL, MDI, JJE, KHH, PVP, BKB, RPP, ZVP, NEW, BSL, EPS, KNH, JBT, SBA, VOP, JVO, SHD, SSI, SHN, AGP, SAF, DHP, SDE, PEN, NLG, MIP, BNT, DHR, AYU, CLT, 4IT, RRP, OBS, WAD, MDH, DAO, BJP, NTL, PRT, THP, MAX, BDI, VTR, RAC, NSL, PTP, NNP, HSM, NVY, NAS, EEC, VDH, SOF, CTP, TAT, JHC, O4O, USM, MLC, GDA, SSS, NDP, PRC, AMH, RWL, LIP